OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4760

Title: Asymptotic behaviour of nonlinear second order neutral differential equations with distributed delay
Authors: Bainov, D. D.
Petrov, V.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: D. D. Bainov, V. Petrov, “Asymptotic behaviour of nonlinear second order neutral differential equations with distributed delay”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 81-97.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro si considerano equazioni differenziali non lineari con ritardo distribuito. Si studiano le proprietà asintotiche delle loro soluzioni non oscillanti.
In the paper nonlinear differential equations with distributed delay of neutral type are considered. The asymptotic properties of their non-oscillating solutions are investigated.
URI: http://hdl.handle.net/10077/4760
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
BainovPetrovRendMat24.pdf1.21 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.